# SDR CA160125012

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 16,736 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 14603201
- Condition: Damaged
- Location: Cockpit
- Part time: 17 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ACFT WAS UNDERGOING A SCHEDULED INSPECTION AND IT WAS IDENTIFIED THAT THE PILOT RUDDER PEDALS HAD SOME BRACKETS BOLTED TO ONE END OF THE PEDALS THAT ARE THEN ATTACHED TO THE MASTER CYLINDERS.  IT APPEARS A PREVIOUS MAINTENANCE CONTRACTOR HAD CUT OFF THE WORN OUT BRAKE EAR AND FABRICATED STEEL, JOGGLED PARTS TO REPAIR THE PILOT RUDDER PEDALS.  THE REPAIRED PARTS WERE R & R WITH NEW RUDDER PEDALS.  THE FLEET WILL BE INSPECTED AND ANY OTHER REPAIRED RUDDER PEDALS WILL BE REPLACED WITH NEW PARTS AS THE ACFT CYCLE THROUGH FOR INSPECTION.
